# SDR SWAA2017100216776

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,651 hours, 36,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 65691765
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR LOOSE.  R&R PLATE ASSEMBLY PER SIP.
